Vol. 10, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Time-weighted estimates in Lorentz spaces and self-similarity for wave equations with singular potentials

Marcelo F. de Almeida and Lucas C. F. Ferreira

Vol. 10 (2017), No. 2, 423–438
Abstract

We show time-weighted estimates in Lorentz spaces for the linear wave equation with singular potential. As a consequence, assuming radial symmetry on initial data and potentials, we obtain well-posedness of global solutions in critical weak-Lp spaces for semilinear wave equations. In particular, we can consider the Hardy potential V (x) = c|x|2 for small |c|. Self-similar solutions are obtained for potentials and initial data with the right homogeneity. Our approach relies on performing estimates in the predual of weak-Lp, i.e., the Lorentz space L(p,1) .

Keywords
wave equations, singular potentials, self-similarity, radial symmetry, Lorentz spaces
Mathematical Subject Classification 2010
Primary: 35L05, 35L71, 35L15, 35A01, 35B06
Secondary: 35C06, 42B35
Milestones
Received: 2 July 2016
Accepted: 12 November 2016
Published: 23 February 2017
Authors
Marcelo F. de Almeida
Departamento de Matemática
Universidade Federal de Sergipe, CCET
Av. Marechal Rondon, s/n
49100-000 Aracaju-SE
Brazil
Lucas C. F. Ferreira
Departamento de Matemática
Universidade Estadual de Campinas, IMECC
Rua Sérgio Buarque de Holanda, 651
13083-859 Campinas-SP
Brazil